# SDR DALA2019032701940

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 6,939 hours, 720 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3501 -DIV- TO MSP DUE TO RIGHT ENGINE ANTI-ICE VALVE FAILED CLOSED MESSAGE DURING CLIMB WITH FAULT LIGHT IN ANTI-ICE SWITCH CORRECTIVE ACTION: ANTI-ICE PRSOV SECURED OPEN AND PLACED ON MEL 30-21-01A-DTW REPLACED PRSOV 4000DN2. LP 5033672
